Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

proteinuria due to high blood pressure high blood perssure since 6year

iam suffring from proteinuria 6 month i have done kidny biopsy in month of may -11 there is six month course iam taking that medician from 25 may-11 & from one year i am be coming weak in health
& i am suffring from leg cramps (muscle)which is happen in evening with tomuch pain can you provide me tretment for my all above problems


In: Men's Health, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Proteinuria is indicative of presence of excess of the proteins in the urine. Urine of such persons appears to be foamy. There are various associated conditions that can cause proteinuria like kidney disease, stress,etc. One needs to get the know the cause of excess of proteins to start treatment.

Also the medicines you are taken have considerably lowered the protein levels or increased the absorption of proteins. This as a result have weakened your body and causing cramps. We recommend for the Shilajit capsules http://www.ayurvediccure.com/shilajit.htm as this will not only help in providing you the basic vital nutrients but also provide you enough strength. Also take rencare capsules http://www.ayurvediccure.com/rencare.htm one each twice aday.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner